# SDR FDEA2018081422015

- Difficulty date: August 12, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 28,294 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16a-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC,  FRAMES 16A - 17, Y1959 FLOOR SUPPORT FOUND CORRODED. REPAIRED THE FLOOR SUPPORT IAW SRM 53-12-15, FIG 207.
